# SDR ASAA0945262

- Difficulty date: March 31, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654692015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT HATCH CUTOUT LWR SILL PLATE IS CORRODED.  REMOVED CORRODED SEAL PLATE.  FORMED HEAT TREATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW SILL PLATE IAW B737 400 SRM 53 60 15.
